# SDR VTZA96140

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002D
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT NR 6191 - BOS-IAD - DURING CLIMB-OUT, RETURNED TO BOS, DUE TO RIGHT GENERATOR FAILURE.  AIRCRAFT LANDED AT BOS WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
